Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What is the cause and treatment for scabies?

User rating for this question
Answered by

Practicing since : 2010
Answered : 5786 Questions
Red itchy bumps 8 -10 on my scrotum skin Itching in armpit and waist line and thighs and buttocks no puss or water emits Get relief after application of diprovate n Itching increases in evening
Posted Mon, 17 Mar 2014 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 21 minutes later
Brief Answer: permethrin Detailed Answer: Hello Your symptoms suggest of scabies. It is an infection caused by mite. I prescribe permethrin lotion to my patients and they get good relief with it. Please don't apply diprovate. It is a strong steroid and may harm you. Let me know if you have any other doubts. Thank you
Above answer was peer-reviewed by
Follow-up: What is the cause and treatment for scabies? 54 minutes later
Do I need to treat my kids and wife as well though they do not have any symptomps
Answered by Dr. Rahul Kumar 16 hours later
Brief Answer: Yes they should be treated Detailed Answer: Hello Yes they must be treated, else the infection will spread from you to them. Also take care to wash all clothes and linen in hot water, so as to eradicate mite. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor